Locally convex spaces over nonspherically complete valued fields
Groupe de travail d'analyse ultramétrique, Volume 12 (1984-1985) no. 2, Talk no. 24, 33 p.
@article{GAU_1984-1985__12_2_A5_0,
     author = {Schikhof, Wim H.},
     title = {Locally convex spaces over nonspherically complete valued fields},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     note = {talk:24},
     pages = {1--33},
     publisher = {Secr\'etariat math\'ematique},
     volume = {12},
     number = {2},
     year = {1984-1985},
     mrnumber = {849001},
     zbl = {0587.46062},
     language = {en},
     url = {http://www.numdam.org/item/GAU_1984-1985__12_2_A5_0/}
}
TY  - JOUR
AU  - Schikhof, Wim H.
TI  - Locally convex spaces over nonspherically complete valued fields
JO  - Groupe de travail d'analyse ultramétrique
N1  - talk:24
PY  - 1984-1985
SP  - 1
EP  - 33
VL  - 12
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/GAU_1984-1985__12_2_A5_0/
LA  - en
ID  - GAU_1984-1985__12_2_A5_0
ER  - 
%0 Journal Article
%A Schikhof, Wim H.
%T Locally convex spaces over nonspherically complete valued fields
%J Groupe de travail d'analyse ultramétrique
%Z talk:24
%D 1984-1985
%P 1-33
%V 12
%N 2
%I Secrétariat mathématique
%U http://www.numdam.org/item/GAU_1984-1985__12_2_A5_0/
%G en
%F GAU_1984-1985__12_2_A5_0
Schikhof, Wim H. Locally convex spaces over nonspherically complete valued fields. Groupe de travail d'analyse ultramétrique, Volume 12 (1984-1985) no. 2, Talk no. 24, 33 p. http://www.numdam.org/item/GAU_1984-1985__12_2_A5_0/

[1] De Grande - De Kimpe (N.). - C-compactness in locally K-convex spaces, Indag. Math., t. 33, 1971, p. 176-180. | MR | Zbl

[2] De Grande - De Kimpe (N.). - Perfect locally K-convex sequence spaces. Indag. Math., t. 33, 1971, p. 471-482. | MR | Zbl

[3] De Grande - De Kimpe (N.). - On spaces of operators between locally K-convex spaces, Indag. Math., t. 34, 1972, p. 113-129. | MR | Zbl

[4] De Grande - De Kimpe (N.). - Structure theorems for locally K-convex spaces, Indag. Math., t. 39, 1977, p. 11-22. | MR | Zbl

[5] De Grande - De Kimpe (N.). - Non-archimedean Fréchet spaces generalizing spaces of analytic functions, Indag. Math., t. 44, 1982, p. 423-439. | MR | Zbl

[6] De Grande - De Kimpe (N.). - The non-archimedean space C∞(X) , Comp. Math. Groningen, t. 48, 1983, p. 297-309. | EuDML | Numdam | MR | Zbl

[7] De Grande - De Kimpe (N.). - Projective locally K-convex spaces, Indag. Math., t. 46, 1984, p. 247-254. | MR | Zbl

[8] Katsaras (A.K.). - On compact operators between non-archimedean spaces, Ann. Soc. scient. Bruxelles, série 1, t. 96, 1982, p. 129-137. | MR | Zbl

[9] Rooij (A. C. M. Van). - Notes on p-adic Banach spaces. Report 7633, Mathematisch Instituut, Katholieke Universiteit, Nijmegen, 1976, p. 1-62.

[10] Rooij (A. C. M. Van). - Notes on p-adic Banach spaces. Report 7725, Mathematisch Instituut, Katholieke Universiteit, Nijmegen, 1977, p. 1-51.

[11] Rooij (A. C. M. Van) . - Non-archimedean functional analysis. - New York, Basel, M. Dekker, 1978 (Pure and applied Mathematics. Dekker, 51). | MR | Zbl

[12] Schikhof (W.H.). - Non-archimedean calculus. Report 7812, Mathematisch Instituut, Katholieke Universiteit, Nijmegen, 1978, p. 1-129. | MR | Zbl

[13] Schikhof (W.H.). - Ultrametric calculus. - Cambridge, University Press, 1984. | MR | Zbl

[14] Tiel (J. Van) . - Espaces localement K-convexes, I-III, Indag. Math., t. 27, 1965, p. 249-258 ; p. 259-272 ; p. 273-289. | MR | Zbl

[15] Tiel (J. Van) . - Ensembles pseudo-polaires dans les espaces localement K-convexes, Indag. Math., t. 28, 1966, p. 369-373. | MR | Zbl

[16] Trèves (F.). - Topological vector spaces, distributions and kernels. - New York, London, Academic Press, 1967 (Pure and applied Mathematics. Academic Press, 25 ). | MR | Zbl